# SDR NACA2025070400001

- Difficulty date: July 4, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Perforated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING COMPARTMENT, PLENUM FOUND PERFORATION. REMOVED AND REPLACED RT AIR CONDITIONING PLENUM COMPARTMENT IAW AMM 21-51-02, REV 145.
